Solution of an extremal problem for sets using resultants of polynomials

Research output: Contribution to journalArticleAcademicpeer-review

2 Citations (Scopus)
1 Downloads (Pure)

Abstract

A new, short proof is given of the following theorem of Bollobás: LetA 1,..., Ah andB 1,..., Bh be collections of sets with i ¦A i¦=r,¦Bi¦=s and ¦A iBj¦=Ø if and only ifi=j, thenh( s r+s ). The proof immediately extends to the generalizations of this theorem obtained by Frankl, Alon and others.
Original languageEnglish
Pages (from-to)393-396
Number of pages4
JournalCombinatorica
Volume10
Issue number4
DOIs
Publication statusPublished - 1990

Fingerprint Dive into the research topics of 'Solution of an extremal problem for sets using resultants of polynomials'. Together they form a unique fingerprint.

Cite this